Table of Contents Author Guidelines Submit a Manuscript
Advances in Decision Sciences
Volume 2011 (2011), Article ID 757868, 12 pages
http://dx.doi.org/10.1155/2011/757868
Research Article

Soft Expert Sets

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, Selangor DE, 43600 Bangi, Malaysia

Received 15 June 2011; Revised 12 September 2011; Accepted 19 September 2011

Academic Editor: C. D. Lai

Copyright © 2011 Shawkat Alkhazaleh and Abdul Razak Salleh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Molodtsov, “Soft set theory—first results,” Computers & Mathematics with Applications, vol. 37, no. 4-5, pp. 19–31, 1999. View at Publisher · View at Google Scholar
  2. D. Chen, E. C. C. Tsang, D. S. Yeung, and X. Wang, “The parameterization reduction of soft sets and its applications,” Computers & Mathematics with Applications, vol. 49, no. 5-6, pp. 757–763, 2005. View at Publisher · View at Google Scholar
  3. P. K. Maji, R. Biswas, and A. R. Roy, “Soft set theory,” Computers & Mathematics with Applications, vol. 45, no. 4-5, pp. 555–562, 2003. View at Publisher · View at Google Scholar
  4. P. K. Maji, A. R. Roy, and R. Biswas, “An application of soft sets in a decision making problem,” Computers & Mathematics with Applications, vol. 44, no. 8-9, pp. 1077–1083, 2002. View at Publisher · View at Google Scholar
  5. S. Alkhazaleh, A. R. Salleh, and N. Hassan, “Soft multisets theory,” Applied Mathematical Sciences, vol. 5, no. 72, pp. 3561–3573, 2011. View at Google Scholar
  6. S. Alkhazaleh, A. R. Salleh, and N. Hassan, “Possibility fuzzy soft set,” Advances in Decision Sciences, vol. 2011, Article ID 479756, 18 pages, 2011. View at Publisher · View at Google Scholar
  7. S. Alkhazaleh, A. R. Salleh, and N. Hassan, “Fuzzy parameterized interval-valued fuzzy soft set,” Applied Mathematical Sciences, vol. 5, no. 67, pp. 3335–3346, 2011. View at Google Scholar
  8. M. I. Ali, F. Feng, X. Liu, W. K. Min, and M. Shabir, “On some new operations in soft set theory,” Computers & Mathematics with Applications, vol. 57, no. 9, pp. 1547–1553, 2009. View at Publisher · View at Google Scholar